Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Back to Prozac

Posted by Pat on March 28, 1999, at 11:43:45

In reply to Re: Back to Prozac, posted by shelley on March 27, 1999, at 19:19:55

Hi Shelley- Glad you got some rest - that always helps! Me too. Are your headaches any better by now? How goes it with the halcion? I am so afraid that I'll never be able to get off ativan and I'll have to go inpatient too. I would have such a hard time telling people that (like my boss). You are allergic to elavil, and I am so "allergic" to prozac! The elavil is going pretty well now. I have no anxiety at all and haven't had to use ativan for anything other than sleep. I am not really up to a "theraputic" dose of elavil, but I am still feeling pretty well. Maybe I am so sensitive to medications that I don't NEED more. Anyway, doc says he will probably want to increase elavil after this month. I am hopeful that increasing the elavil might allow me to start tapering off ativan. The combination of the two drugs has been slightly sedating during the daytime. Anyway, this is so much more than you asked for! They do call this site "babble" for a good reason!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:3765